Properties of a square root Gamma distribution

Ohakwe J., Okoli C. N., Obi J. C., Ugwu D. N.

Abstract


In this paper, the probability density function properties of a square root Gamma distribution (SRGD) were established. Firstly, a generalized expression for the kth moment (k =1, 2, 3, . . .) was found. Secondly, not only that the moments and characteristic functions were established, it was also found that the moments can also be recovered from these two basic functions by using the laid down statistical rules governing these functions. Finally the measures of skewness, kurtosis and coefficient of variation were also established.


Full Text: PDF

How to Cite this Article:

Ohakwe J., Okoli C. N., Obi J. C., Ugwu D. N., Properties of a square root Gamma distribution, J. Math. Comput. Sci., 2 (2012), 1588-1597

Copyright © 2012 Ohakwe J., Okoli C. N., Obi J. C., Ugwu D. N.. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS